iCliniq logo

Ask a Doctor Online Now

HomeAnswersMedical Gastroenterologyknee painI am experiencing knee pain and fatigue. Why?

What causes knee pain with vitamin B12 deficiency?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At April 29, 2017
Reviewed AtMay 17, 2024

Patient's Query

Hello doctor,

I am a 37 year old male, and I am suffering from knee pain, loss of appetite, fatigue, lack of interest, vitamin B12 deficiency, and my tooth enamel has eroded. I am taking Losar 50 for high blood pressure from six years. And from the last five years, I am also taking medicines for GERD. Please help me.

Hi,

Welcome to icliniq.com.

You might have developed knee osteoarthritis, which is a wear and tear of the joints, because of excessive weight on the weight bearing joints. This mostly occurs with advancing age, but these days it is not uncommon to find it in young obese individuals. I would advise you to get hemogram, x-ray knee joint, serum calcium, vitamin D levels, ESR (erythrocyte sedimentation rate), and CRP (C-reactive protein). For osteoarthritis, I would suggest you do the following. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.

  1. Practice knee and quadriceps strengthening exercises.
  2. Give hot fomentation to the knee.
  3. You can try applying Diclofenac ointment locally.
  4. If the pain is severe, then try taking Diclofenac tablet.
  5. If you are overweight, you should lose weight. Start exercising, but avoid using the treadmill. Cycling and swimming are wonderful options for you.
  • For vitamin B12 deficiency, you can try taking capsule Nurokind Gold (Multivitamin), once daily for three months.
  • And for GERD (gastroesophageal reflux disease), a combination of Pantoprazole and Domperidone helps greatly.

I hope it helps you. If you have any further query, please ask me.

For more information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Anshul Varshney
Dr. Anshul Varshney

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy